# SDR 2006UALA02047

- Difficulty date: October 23, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 15,595 hours, 6,785 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Adapter
- Part serial: B144271
- Condition: Unserviceable
- Location: Escape Slide
- Component: Escape Slide
- Component part number: D31516121
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE CYLINDER.  PRESSURE GAUGE ADAPTER THREADS FOUND LEAKING.  REPLACED PRESSURE GAUGE ADAPTER.
